# SDR DALA2023061904976

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N940DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2821511) CRACKED INTERNAL STRUCTURE ZEE CHANEL SIDEPLATE RBL 21 AT AFT CARGO COMPARTMENT. REPLACED ZEE CHANEL SIDEPLATE RBL 21 AT AFT CARGO COMPARTMENT AS PER B737 900ER SRM 51-40-02 AND DWG 146A0081 REV. A.
